Open Access
2006/2007 On the Points of One-Sided Cliquishness
D. K. Ganguly, Piyali Mallick
Real Anal. Exchange 32(2): 537-546 (2006/2007).


In this paper, an attempt has been made to characterize one-sided points of cliquishness of a function in terms of generalized one-sided oscillations and study the nature of one-sided points of cliquishness of the quasi-uniform limit function of a sequence of functions.


Download Citation

D. K. Ganguly. Piyali Mallick. "On the Points of One-Sided Cliquishness." Real Anal. Exchange 32 (2) 537 - 546, 2006/2007.


Published: 2006/2007
First available in Project Euclid: 3 January 2008

zbMATH: 1135.26003
MathSciNet: MR2369862

Primary: 26A15
Secondary: 54C08

Keywords: Cliquishness , one-sided cliquishness , one-sided quasicontinuity , Quasicontinuity , quasi-uniform convergence and generalized one-sided oscillations

Rights: Copyright © 2006 Michigan State University Press

Vol.32 • No. 2 • 2006/2007
Back to Top